RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 2, Pages 240–250 (Mi de6440)  

Ordinary Differential Equations

On relatedness theorems for equations with retarded argument

V. P. Tikhonov

V. I. Lenin Belorusskii State University

Full text: PDF file (1444 kB)

English version:
Differential Equations, 1988, 24:2, 181–189

Bibliographic databases:
UDC: 517.929
Received: 14.07.1983

Citation: V. P. Tikhonov, “On relatedness theorems for equations with retarded argument”, Differ. Uravn., 24:2 (1988), 240–250; Differ. Equ., 24:2 (1988), 181–189

Citation in format AMSBIB
\Bibitem{Tik88}
\by V.~P.~Tikhonov
\paper On relatedness theorems for equations with retarded argument
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 2
\pages 240--250
\mathnet{http://mi.mathnet.ru/de6440}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940306}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 2
\pages 181--189


Linking options:
  • http://mi.mathnet.ru/eng/de6440
  • http://mi.mathnet.ru/eng/de/v24/i2/p240

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019